# SDR AALA202210134910

- Difficulty date: September 27, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM / SEAT TRACK BETWEEN FR 12 AND FR 24 AT -Y1292. REPLACED FLOOR BEAM / SEAT TRACK PER SRM 51-72-11.
